×

zbMATH — the first resource for mathematics

Théorèmes de Lefschetz en cohomologie cohérente et en cohomologie étale. (French) Zbl 0323.14007

MSC:
14F20 Étale and other Grothendieck topologies and (co)homologies
14D05 Structure of families (Picard-Lefschetz, monodromy, etc.)
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] M. ARTIN , Algebraic approximation of structures over complete local rings , Publications I.H.E.S. n^\circ 36, Paris, 1969 . Numdam | MR 42 #3087 | Zbl 0181.48802 · Zbl 0181.48802 · doi:10.1007/BF02684596 · numdam:PMIHES_1969__36__23_0 · eudml:103894
[2] M. ARTIN , Algebraization of formal moduli II . Existence of modifications Annals of Maths, vol. 91 n^\circ 1, 1970 , p. 88-135. MR 41 #5370 | Zbl 0177.49003 · Zbl 0177.49003 · doi:10.2307/1970602
[3] SGA 4 M. ARTIN et A. GROTHENDIECK , Séminaire de Géométrie Algébrique , n^\circ 4, I.H.E.S., Paris, 1963 - 1964 . Zbl 0245.00002 · Zbl 0245.00002 · doi:10.1007/BFb0070714
[4] N. BOURBAKI , Algèbre , Hermann, Paris. · Zbl 0455.18010
[5] N. BOURBAKI , Algèbre commutative , Hermann, Paris, 1961 - 1965 .
[6] J. GIRAUD , Cohomologie non abélienne de degré 2 , Springer-Verlag, Berlin, 1971 . MR 49 #8992 | Zbl 0226.14011 · Zbl 0226.14011
[7] EGA A. GROTHENDIECK et DIEUDONNÉ , Eléments de Géométrie Algébrique , Publ. Math., I.H.E.S., n^\circ 4, 8, 11, 20, 24, 28, 32, Paris, 1960 - 1967 . Numdam | Zbl 0153.22301 · Zbl 0153.22301 · numdam:PMIHES_1967__32__5_0 · eudml:103873
[8] SGA 1 A. GROTHENDIECK , Séminaire de Géométrie Algébrique , n^\circ 1, Springer-Verlag, Berlin, 1971 . MR 50 #7129 · Zbl 0203.23301
[9] SGA 2 A. GROTHENDIECK , Séminaire de Géométrie Algébrique n^\circ 2 , North-Holland Publ. Co, Amsterdam, 1968 . Zbl 0197.47202 · Zbl 0197.47202
[10] SGA 6 A. GROTHENDIECK , Séminaire de Géométrie Algébrique n^\circ 6 , I.H.E.S., Paris, 1966 - 1967 .
[11] R. HARTSHORNE , Residues and duality , Lecture Notes in Math., n^\circ 20, Springer-Verlag, Berlin, 1966 . MR 36 #5145 | Zbl 0212.26101 · Zbl 0212.26101 · doi:10.1007/BFb0080482 · eudml:203789
[12] H. HIRONAKA , Resolution of singularities of an algebraic variety over a field of characteristic zero , Ann. of Math., t. 79, 1964 , p. 109-326. MR 33 #7333 | Zbl 0122.38603 · Zbl 0122.38603 · doi:10.2307/1970486
[13] G. HORROCKS , Vector Bundles on the punctured spectrum of a local ring , Proc. of the London Math. Soc., n^\circ 56, Oxford, 1964 , p. 689-713. MR 30 #120 | Zbl 0126.16801 · Zbl 0126.16801 · doi:10.1112/plms/s3-14.4.689
[14] P. SAMUEL et O. ZARISKI , Commutative Algebra , Van Nostrand, New-York, 1958 - 1960 . Zbl 0322.13001 · Zbl 0322.13001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.